# SDR SWAA2021062172992

- Difficulty date: May 13, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 400 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE ZEE CHANNEL CLIP AT RBL21.00 AND STA 400 CRACKED ; / OK TO TREAT AND PRIME NEW HOLE'S;INSTALLED NEW CLIP AS PER B737-700 ARM 51-40-02-0G-0;LOCATED AND DRILLED NEW CLIP AS PER B737-700 ARM 51-40-05-0G-0;REMOVED AND REPLACED CLIP AT FWD CARGO COMPARTMENT FLOOR STRUCTURE ZEE CHANNEL AT RBL 21.00 AND STA 400 AS PER B737-700 ARM 51-40-02-0G-0 AND DRAWING # 143A7505;REMOVED CLIP AS PER B737-700 ARM 51-40-02-OG-0;TREATED AND PRIMED NEW CLIP AS PER B737-700 ARM 51-20-01-0G-0;VERIFIED TREAT AND PRIME ; OK TO INSTALL NEW CLIP;VERIFIED ACCOMPLISHMENTS OF STEPS 6AND 7
